# SDR 99ZZZX954

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23PE
- Make and model: Piper PA-44-180
- Aircraft serial: 447995058
- Propeller: Hartzl HCC2Y*
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: MS21260
- Condition: Failed
- Location: Propeller Assy
- Part time: 4,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED DURING TRAINING FLIGHT.  FERRULE SHAFT BROKE JUST AFT OF THREADED PORTION.
